Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

On Losetrin FE, suffering with hives that worsen during night. Could it be due to pills?

I am experiencing terrible hives . They are especially bad at night and in the morning. At first, we thought it was from Molixicam that I had just been put on, but I stopped taking that over a week ago and have had a round of steroids and the hives are still coming each night. Could it be the Loestrin Fe that I just started taking this month? I am 27 pills into my first 28 pack? Thank you.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think u are suffering from acute presents as hives all over the body with severe can be due to ur drug or due to food and insect bite reaction.avoid the drug which is assumed to cause urticaria.then use atarax 25 mg at night.alaspan tablet in the morning and application of calamine lotion all over the body.if no response start steriods .
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor